# SDR DALA2022041402598

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 16,345 hours, 8,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOC. BTW FR 66TO FR 70 Y765 AT AFT GALLEY AREA (SSI 534147). REPLACED FLOOR BEAM AND FASTENERS LOCATED BETWEEN FR66 TO FR70 Y765 AFT GALLEY AREA AS PER A321 SRM 51-72-11-911 AND DRAWING D53472904 RELEASE DATE 02MAR21, ISSUE A. RII INSPECTION COMPLETE 0046233 AE169QC JOB COMPLETE. (LP# 2195277)
